# SDR SA04106

- Difficulty date: November 15, 2004
- Submitted: November 17, 2004
- Operation: Air carrier
- Aircraft: N728UW
- Make and model: Airbus A319-112
- Aircraft serial: 1155
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1653115
- Condition: Cracked
- Location: Cockpit
- Part time: 12,336 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: H

## Discrepancy

CLT-FLT 514,  ENROUTE MYR - CLT, DURING FLIGHT, CREW RECEIVED AN ECAM MESSAGE, "ANTI-ICE L WINDSHIELD".   AT THAT TIME, THE WINDSHIELD BEGAN TO ARC WHICH LED TO THE WINDOW PANE CRACKING.  THE CREW FOLLOWED THE QRH PROCEDURES.  FLIGHT LANDED IN CLT WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE CAPTAIN'S WINDSHIELD.  OK FOR SERVICE.
